Open Access

Measurable bundles of compact operators


Full Text

Coming Soon.





Article Information

TitleMeasurable bundles of compact operators
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 1-5
MathSciNet MR1879479
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

I. G. Ganiev and K. K. Kydaybergenov, Measurable bundles of compact operators, Methods Funct. Anal. Topology 7 (2001), no. 4, 1-5.


BibTex

@article {MFAT172,
    AUTHOR = {Ganiev, I. G. and Kydaybergenov, K. K.},
     TITLE = {Measurable bundles of compact operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {1-5},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=172},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues